Question and answer

Antibiotics often causes diarrhea: The use of antibiotics are very likely to cause some level of diarrhea in patients. The reason is that antibiotics kill off not only "bad" bacteria, but can also kill the "good" bacteria in the gut. This leads to "digestive imbalance" where there are too few remaining "good" bacteria in the digestive system. The treatment is typically to use "probiotics", such as by eating yoghurt cultures containing more of the good bacteria. See digestive imbalance and probiotics. Sinusitis is overdiagnosed: There is a tendency to give a diagnosis of sinusitis, when the condition is really a harmless complication of another infection, such as a common cold. Whooping cough often undiagnosed: Although most children in the Western world have been immunized against whooping cough (also called "pertussis"), this protection wears off after about 15 years. Thus, any teen or adult with a persistent cough may actually have whooping cough. This is particularly dangerous for babies too young to be vaccinated, and any un-vaccinated children. Whooping cough can be fatal to an infant. The cough symptoms of whooping cough is usually productive initially, but then becomes a persistent dry cough, lasting up to 100 days. Elderly grandparents may also be a reservoir of undiagnosed whooping cough.

Source: http://www.webmd.com